# SDR KY7A20160215001

- Difficulty date: February 15, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 25,600 hours, 25,402 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7092011
- Part serial: 445
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT ALL THREE LANDING GEARS UNLOCKED & PARTIALLY EXTENDED DURING FLIGHT WITH GEAR SELECTOR IN THE UP POSITION.  MX FOUND DEFECTIVE LG HANDLE & SWITCH ASSEMBLY, SN 445.  REPLACED WITH SERVICEABLE UNIT, SN 519, 8130-3 FROM M7 AEROSPACE.  ON SUBSEQUENT FLIGHT, NEW GEAR HANDLE STUCK IN THE DOWN POSITION.  MX FOUND HANDLE DOWN LOCK MECHANISM DEFECTIVE.  SECOND NEW HANDLE ASSEMBLY, SN 276, WAS INSTALLED & NO FURTHER ISSUES WERE NOTED.
